MAUDE Adverse Event Report: Integra LifeSciences Corporation OH/USA MAYFIELD® 2 Base Unit, Standard

Integra LifeSciences Corporation OH/USA MAYFIELD® 2 Base Unit, Standard
Catalog Number A3101
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This is 1 of 2 reports linked to mfg report number (b)(4): a facility reported that the mayfield 2 base unit, standard (a3101) became loose during a procedure.Additional information has been requested.
 
Additional Manufacturer Narrative
The mayfield composite series base unit, standard (a3101) was returned for evaluation: device history record (dhr) review - the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis - inspection of the mayfield base unit a3101 ((b)(6)) determined that the screw on the standard adapter a3018 exhibited damaged threads and could not be properly threaded into the knob of the connecting element.The damaged screw on the standard adapter a3018 was replaced, restoring proper engagement with the connecting element knob.Following completion of the repair, the device underwent functional testing and successfully met all applicable performance requirements.Root cause - the complaint is confirmed via inspection of the unit.The screw on the a3018 adapter had damaged threads and could not be screwed into the knob of the transitional (connecting element).The probable root cause is damage from mishandling of the unit.Additionally, improper or suboptimal placement of the mayfield system can contribute to movement of the unit or patient.Based on the evaluation of the event, no further investigation is required based on the acceptability of risk and no adverse trends were identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.

Brand Name
MAYFIELD® 2 Base Unit, Standard
Common Device Name
Mayfield
Manufacturer (Section D)
Integra LifeSciences Corporation OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH 45227
Manufacturer (Section G)
Integra LifeSciences Corporation OH/USA
4900 charlemar drive
cincinnati OH 45227
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50916231
Report Number3004608878-2026-00107
Device Sequence Number5370271
Product Code FWZ
UDI-Device Identifier10381780268161
UDI-Public10381780268161
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA3101
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Mayfield Composite Series Skull Clamp (A3059)
Patient SexUnknown